Heparin indukálta thrombocytopeniát és thrombosist követö syncumar-necrosis esete.

E. Pósán, S. Adi, G. Szücs, J. Rigó, Z. Boda

Research output: Article

Abstract

The authors describe the combined occurrence of heparin-induced thrombocytopenia and cumarin-induced skin necrosis, a rare condition that has not yet been reported in Hungary. The 69-year-old woman had received prophylactic heparin treatment prior to total hip arthroplasty. The first complication that the anticoagulant therapy brought about was serious thrombocytopenia paradoxically associated not with bleeding but with deep vein thrombosis. The latter necessitated coumarin therapy which resulted in severe skin necrosis.

Translated title of the contributionSyncumar-induced necrosis following heparin-induced thrombocytopenia and thrombosis
Original languageHungarian
Pages (from-to)945-948
Number of pages4
JournalOrvosi hetilap
Volume136
Issue number18
Publication statusPublished - ápr. 30 1995

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Heparin indukálta thrombocytopeniát és thrombosist követö syncumar-necrosis esete.'. Together they form a unique fingerprint.

  • Cite this